# SDR AALA201802079008

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 495 hours, 66 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAMPER TAB MISSING ON EMERGENCY FLASHLIGHT. MAINTENANCE REPLACED THE BATTERY AND TAMPER SEAL IAW MM 26-64-00,  AND PERFORMED SATISFACTORY OPS CHECK.
